# SDR DALA2021033001873

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 56,072 hours, 38,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS AT ROW 15-18 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-120 REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7576411)
